# SDR SWAA2022110358860

- Difficulty date: October 11, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ON ACCESS PANEL 551GB OF TRAILING EDGE AT LT WING 2022-576548 / [01] REPLACED SUPPORT ANGLE ON ACCESS PANEL 551GB OF TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 115A2752-17; P.O:2022-207563. CRACK LENGTH IS: 0.300 INCHES. TOOL USED: DIGITAL CALIPER: P/N:500-196-30; S/N:A21334251; DUE DATE:04-JUL-23.;[02] TASK COMPLETED
